# SDR SWIA95805

- Difficulty date: December 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N409SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7056
- Engine: Ge CF343A1
- System (JASC): 2740 · Stabilizer Control System
- Part: Stab Trim
- Condition: Malfunctioned
- Location: Horiz Stab
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

STABILIZER TRIM FAILURE BOTH CHANNELS INFLIGHT.  STABILIZER TRIM WOULD NOT RESET IN FLIGHT.  PERFORMED SYSTEM TEST AT ASTCU, NO FAULTS SHOWN.  RESET  ASTCU, CHECKED MDC AND FOUND NO HSTCU LOADS.  OPERATED STABILIZER TRIM WITH BOTH CHANNELS AND NO PROBLEMS.  INSPECTED STABILIZER VISUALLY, FOUND OK.
